Academic Journals Database
Disseminating quality controlled scientific knowledge

Local Study of Singularities on an Equiform Motion

ADD TO MY LIST
 
Author(s): Nassar H. Abdel-All | Areej A. Al-Moneef

Journal: Studies in Mathematical Sciences
ISSN 1923-8444

Volume: 5;
Issue: 2;
Start page: 26;
Date: 2012;
Original page

Keywords: Configuration space | Equiform motion

ABSTRACT
In this paper we investigate the local singularities of the configuration space corresponding to an equiform motion in the Euclidean space $R^3$. The chaotic behavior of singularities are displayed through figures.
RPA Switzerland

Robotic Process Automation Switzerland

    

Tango Jona
Tangokurs Rapperswil-Jona